Journal Articles on Mesothelioma: Cancer Information for Patients and Families

Acute generalized exanthematous pustulosis after pemetrexed, and recurrence after re-introduction

Clinical and Experimental Dermatology. 2008 Aug 9. [Epub ahead of print] [Link]

Bracke A, Van Marck E, Lambert J.

University Hospital Antwerp, Antwerp, Belgium.

Abstract

Acute generalized exanthematous pustulosis (AGEP) is a rare cutaneous reaction, which in most cases, is related to medication. Pemetrexed is an antifolate drug, approved for treatment of metastatic non-small-cell lung cancer (NSCLC) and malignant pleural mesothelioma (MPM). We present a case of AGEP caused by pemetrexed, and a recurrence of this eruption after re-introduction of pemetrexed despite use of corticosteroids.

This entry was posted in Chemotherapy, Full Archive, Pemetrexed (Alimta), Treatment, Type of Assessment:. Bookmark the permalink. Follow any comments here with the RSS feed for this post. Both comments and trackbacks are currently closed.

Welcome